# SDR SWI2025F01527

- Difficulty date: August 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R SPLICE HAS CORROSION @ FS.333.  (FILED CLOSED)REMOVED CORROSION ON STRG 25R FS 333, EVALUATED WORKED AREA FOUND TO BE OUT OF LIMITS, FABRICATED NEW SPLICE FOR STRG 25R, LOCATED AND DRILL NEW PART, INSTALLED NEW PART ON STRG 25R ON FS333, PERFORMED PRESSURIZATION CHECK WAS PERFORMED NO LEAK FOUND IAW CRJ 550 SRM 51-21-06, 51-40-11, 51-32-59, 51-42-20. 53-00-03, AMM 21-31-00-910-801.
